# SDR AALA201806089009

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 58,273 hours, 21,702 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367329200000
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 151MK FOUND SOFT,  DELAMINATED,  AND HONEYCOMB EXPOSED.  REPLACED THE AFT CARGO FLOOR PANEL IAW IAW AMM 53-42-14.
